# SDR SWAA980987

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED STRINGER CLIP AT BS 294, WL 252, LBL 54.  REPAIRED  PER BOEING SRM.
